# SDR IPXA2019070143937

- Difficulty date: June 28, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,373 hours, 17,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Part number: NBA6064U4
- Condition: Cracked
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C FWD. AVIONICS ACCESS DOOR RT TRACK IS CRACKED. REMOVED AND REPLACED TRACK IAW SRM 51-31-01 & 51-33-01. (MINOR)
